# SDR QR9R2024042300001

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721199346
- Aircraft time: 4,090 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 701982
- Condition: Failed
- Location: Sema
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

BACKUP SAS FAILED, AP 2 FAILED ON AP TEST. RESTRICTED FROM FLIGHT. TESTFLIGHT EVALUATION FOUND BACKUP SAS CAUTION ON AFTER ENGINE START. AP TEST FAILS WITH ACTUATOR CAUTION ON CAD AND P CAUTION ON PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-10-00, 4-8.MTF OKAY.
